U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 18-year-old male asked:

When i take my triptan for my migranes for the first time it made my jaw and mouth tingle when i eat why is this? should i continue to take it? thanks

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Do not worry: Your reaction is a documented and not unusual side effect, and not a risk for heart or brain complications. If your triptan works, use again. Several different triptans are available, and the other ones may not cause this reaction so contact your doctor and discuss the various options.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 21, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.